Alert archive / Pennsylvania / Areal Flood Warnings in 2015
Areal Flood Warning 23, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Sep 10, 2015, 2:15 PM EDT for Philadelphia County, Pennsylvania. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 10, 2015, 2:15 PM EDT (18:15 UTC)
- Expired
- Sep 10, 2015, 5:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
County Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 60 km from the middle of the area, began a volume at 18:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 6.3 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 498 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 821 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
117
WGUS41 KPHI 101815
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
215 PM EDT THU SEP 10 2015
PAC101-102115-
/O.NEW.KPHI.FA.W.0023.150910T1815Z-150910T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PHILADELPHIA PA-
215 PM EDT THU SEP 10 2015
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR...
CENTRAL PHILADELPHIA COUNTY IN SOUTHEASTERN PENNSYLVANIA...
* UNTIL 515 PM EDT
* AT 210 PM EDT...DOPPLER RADAR INDICATED VERY HEAVY RAIN HAS FALLEN
OVER THE WARNED AREA WITH SOME ADDITIONAL SHOWERS AND
THUNDERSTORMS MOVING IN FROM THE SOUTH. THE RUNOFF FROM THE VERY
HEAVY RAIN HAS CAUSED THE FRANKFORD CREEK IN THE FRANKFORD SECTION
OF PHILADELPHIA TO RISE ABOVE FLOOD STAGE. ADDITIONAL RUNOFF WILL
MAINTAIN ELEVATED WATER LEVELS THIS AFTERNOON.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PHILADELPHIA...KENSINGTON AND CENTER CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN
REPORTED. ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE PONDING OF WATER IN
URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER
POOR DRAINAGE AREAS AND LOW LYING SPOTS. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3997 7510 3996 7513 3994 7515 4004 7518
4005 7509 3999 7506
$$
GORSE1 follow-up statement
613
WGUS81 KPHI 101924
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
324 PM EDT THU SEP 10 2015
PAC101-101933-
/O.CAN.KPHI.FA.W.0023.000000T0000Z-150910T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PHILADELPHIA PA-
324 PM EDT THU SEP 10 2015
...THE FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL PHILADELPHIA
COUNTY...
FLOOD WATERS INCLUDING THE FRANKFORD CREEK HAVE RECEDED, AND ARE NO
LONGER EXPECTED TO POSE A THREAT TO LIFE OR PROPERTY. THEREFORE, THE
FLOOD WARNING HAS BEEN CANCELLED.
LAT...LON 3997 7510 3996 7513 3994 7515 4004 7518
4005 7509 3999 7506
$$
GORSEWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Sep 10, 12:38 PM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, Sep 10, 12:38 PM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1238 PM EDT THU SEP 10 2015
.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL DEVELOP TO OUR SOUTHWEST ALONG THE
FRONTAL BOUNDARY TO OUR SOUTH THIS MORNING, MOVING OFF TO NORTHEAST
TONIGHT. WEAK HIGH PRESSURE WILL BRIEFLY PUSH INTO THE AREA ON
FRIDAY. ANOTHER LOW PRESSURE SYSTEM DEVELOPS OVER THE SOUTHEASTERN
UNITED STATES ON SATURDAY. THIS LOW WILL PUSH NORTHWARD THROUGH THE
WEEKEND, BRINGING UNSETTLED WEATHER TO OUR AREA. HIGH PRESSURE WILL
THEN BUILD IN FROM THE SOUTH ON MONDAY, PERSISTING THROUGH THE WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATE TO ISSUE A FLASH FLOOD WATCH FOR PORTIONS OF OUR REGION.
FURTHER DETAILS IN THE HYDRO SECTION.
THE COLD FRONT LOOKS TO HAVE MADE IT THROUGH ALL OF NJ, AND MOST
OF DELMARVA EARLIER, BUT NOW APPEARS TO HAVE STALLED AS THE LOW
DEVELOPED TO OUR SOUTHWEST. AS THE LOW LIFTS NORTHEAST ALONG THE
STATIONARY FRONT THROUGH THE DAY, SHOULD CONTINUE TO SEE PERIODS
OF SHOWERS AND THUNDERSTORMS. PW VALUES REMAIN AROUND 2 INCHES
THROUGH TODAY, SO THERE WILL BE PERIODS OF HEAVY RAINFALL WITH
SOME SHOWERS AND THUNDERSTORMS. WE ARE EXPECTING 1-2 INCHES ACROSS
MUCH OF THE AREA. PRIMARY CONCERN AT THIS POINT WILL BE FLOODING
IN AREAS WITH POOR DRAINAGE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
RAINFALL WILL BE ONGOING ACROSS MUCH OF THE AREA THIS EVENING AS THE
FRONTAL BOUNDARY AND LOW WILL BE DRIFTING EAST OF THE AREA. AS THE
LOW PASSES FARTHER EAST OF THE AREA OVERNIGHT, SHOWERS WILL BEGIN
TAPERING OFF FROM SOUTHWEST TO NORTHEAST, BUT CLOUDS WILL REMAIN
ACROSS THE AREA THROUGH THE NIGHT
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
THE EXTENDED STARTS OFF UNSETTLED AS A COUPLE OF SYSTEMS IMPACT OUR
AREA THROUGH THE WEEKEND. DRIER WEATHER RETURNS AS HIGH PRESSURE
BUILDS IN FROM THE WEST FOR MUCH OF NEXT WEEK.
THE LOW THAT AFFECTS OUR AREA TODAY WILL QUICKLY HIGH TAIL IT OUT OF
THE AREA AND HEAD TOWARDS NEW ENGLAND AND THE CANADIAN MARITIMES ON
FRIDAY. WE SHOULD SEE THINGS CLEARING OUT WITH A FEW LINGERING
SHOWERS, MAINLY THE NORTHERN AND EASTERN AREAS BUT FOR THE MOST
PART WE SHOULD BE DRY FOR FRIDAY. HOWEVER, JUST BECAUSE THE LOW
PULLS AWAY, DOESN'T MEAN EVERYTHING WILL CLEAR QUICKLY. WE WILL
LIKELY STILL HAVE SOMEWHAT OF A NORTHERLY FLOW ACROSS THE REGION.
THIS WILL RESULT IN CLOUDIER SKIES, ESPECIALLY ACROSS OUR EASTERN
AREAS.
A LOW PRESSURE SYSTEM STARTS TO DEVELOP TO OUR SOUTHWEST ON FRIDAY
AND MOVES NORTHWARDS AFFECTING OUR REGION OVER THE WEEKEND. THE LOW
PUSHES UP INTO CENTRAL PENNSYLVANIA AND THEN GETS A GOOD SHOVE TO
OUR NORTH AS STRONG HIGH PRESSURE BUILDS UP FROM THE SOUTH FOR MUCH
OF THE UPCOMING WEEK. SHOWERS AND THUNDERSTORMS WILL BE AROUND THE
REGION BUT WE SHOULD START TO DRY OUT AGAIN AROUND MONDAY AS THE
HIGH BUILDS NORTHWARDS AND THEN REMAIN DRY THROUGH THE WEEK. HEAVY
RAIN WILL BE A THREAT AND EXPECT HIGHEST AMOUNTS TO OCCUR OVER OUR
NORTHWESTERN AREAS.
TEMPERATURES WILL BE MUCH CLOSER TO NORMAL THROUGH THE PERIOD WITH
HIGHS IN THE 70S/80S AND LOWS IN THE 50S/60S, COOLER NIGHTS AS WE
HEAD INTO THE NEW WEEK. SUNDAY AND MONDAY LOOK TO BE THE COOLEST
DAYS OF THE WEEK ACROSS OUR REGION.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
CONDITIONS VARYING BETWEEN IFR AND VFR WILL CONDITION THROUGH MID
DAY AS WE HAVE PERIODS OF SHOWERS AND THUNDERSTORMS. BY MID DAY,
EXPECT PREDOMINANT CEILINGS TO LOWER TO MVFR AND EVENTUALLY IFR.
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE THIS AFTERNOON,
BUT SHOULD TAPER OFF IN THE EVENING. ONCE THE RAIN ENDS THIS
EVENING, WE EXPECT LOW STRATUS AND TO THE TAF SITES OVERNIGHT.
THERE MAY BE ENOUGH OF A BREEZE OVERNIGHT TO PREVENT MUCH FOG FROM
FORMING.
WINDS WILL GENERALLY REMAIN OUT OF THE NORTH AND NORTHEAST THROUGH
AT LEAST 00Z, BEFORE SHIFTING TO NORTHWESTERLY LATE TONIGHT.
OUTLOOK...
FRIDAY THROUGH SUNDAY...CLEARING CONDITIONS WITH MAINLY VFR
CONDITIONS EXPECTED THROUGH THE WEEKEND. SHOWERS AND THUNDERSTORMS
WITH POSSIBLE MVFR/IFR CONDITIONS ARE POSSIBLE.
MONDAY...MAINLY VFR CONDITIONS EXPECTED.
&&
.MARINE...
A FRONTAL BOUNDARY WILL STALL ALONG THE COASTS OF NEW JERSEY AND
DELAWARE TODAY, WHILE AN AREA OF LOW PRESSURE DEVELOPS ALONG THE
BOUNDARY. THIS LOW WILL DRIFT OVER THE WATERS THIS EVENING AND MOVE
NORTHEAST THROUGH THE NIGHT, PULLING THE FRONTAL BOUNDARY WITH IT.
WINDS ARE EXPECTED TO REMAIN BELOW ADVISORY LEVELS, WHILE SEAS
REMAIN BELOW ADVISORY LEVELS AS WELL. WIND DIRECTION WILL BE HIGHLY
VARIABLE LATER TODAY INTO TONIGHT AS THE LOW AND FRONT MOVE ACROSS
THE AREA.
OUTLOOK...
FRIDAY THROUGH SUNDAY...SUB-ADVISORY CONDITIONS ARE EXPECTED TO
CONTINUE ON THE AREA WATERS. SEAS WILL REMAIN AROUND 2 TO 4 FEET
THROUGH THE WEEKEND. SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGH
THIS PERIOD, WHICH MAY CAUSE HIGHER WINDS AND SEAS TO OCCUR.
MONDAY...HIGH PRESSURE WILL BUILD IN BEHIND A DEPARTING LOW PRESSURE
SYSTEM. THE TIGHT GRADIENT BETWEEN THESE SYSTEMS WILL ALLOW FOR
WESTERLY WINDS TO BECOME GUSTY, GUSTING NEAR 25 KNOTS. SEAS WILL
ALSO INCREASE BUT ARE EXPECTED TO REMAIN BELOW 5 FEET AT THIS
TIME. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR A PERIOD OF TIME ON
MONDAY.
&&
.HYDROLOGY...
STARTING TO SEE CONSIDERABLE STORM TRAINING IN THE VICINITY OF THE
LOW, INCLUDING PORTIONS OF OUR URBAN CORRIDOR. THUS HAVE DECIDED
TO ISSUE A FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEASTERN
PENNSYLVANIA, CENTRAL AND SOUTHERN NEW JERSEY, AND NORTHERN
DELMARVA. RUNS THROUGH 00Z, AS IT LOOKS LIKE WE SHOULD STILL SEE
THE PRECIP TAPERING OFF AFTER 00Z.
&&
.RIP CURRENTS...
WHILE A LOW OR LOW ENHANCED RISK OF RIP CURRENTS IS EXPECTED THU-
FRI, THE RISK MAY INCREASE TO MODERATE LATE SATURDAY OR SUNDAY
WITH A DEVELOPING 4 FOOT SHORT PERIOD SOUTHERLY SWELL. WIND
DIRECTION WILL BE THE DETERMINING FACTOR.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR PAZ060>062-
070-071-101>106.
NJ...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR NJZ015>019.
DE...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR DEZ001-002.
MD...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR MDZ008-012-
015.
MARINE...NONE.
&&
SYNOPSIS...MEOLA
NEAR TERM...JOHNSON/ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...MEOLA
AVIATION...JOHNSON/ROBERTSON/MEOLA
MARINE...ROBERTSON/MEOLA
HYDROLOGY...JOHNSON
RIP CURRENTS...Hazardous weather outlook, Sep 10, 1:27 PM EDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 127 PM EDT THU SEP 10 2015 DEZ001-002-MDZ008-012-015-NJZ015>019-PAZ060>062-070-071-101>106- 111730- NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-DELAWARE- PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 127 PM EDT THU SEP 10 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ003-MDZ019-020-NJZ001-007>010-012-013-020>023-027-PAZ054-055- 111730- INLAND SUSSEX-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON-MONROE- 127 PM EDT THU SEP 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAIN MAY LEAD TO FLOODING IN URBAN, POOR DRAINAGE, AND LOW LYING AREAS TODAY INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-024>026-111730- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 127 PM EDT THU SEP 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAIN MAY LEAD TO FLOODING IN URBAN, POOR DRAINAGE, AND LOW LYING AREAS TODAY INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-111730- DELAWARE BEACHES- 127 PM EDT THU SEP 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAIN MAY LEAD TO FLOODING IN URBAN, POOR DRAINAGE, AND LOW LYING AREAS TODAY INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-111730- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 127 PM EDT THU SEP 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 10, 10:42 AM EDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1042 AM EDT THU SEP 10 2015
DEZ002>004-101545-
DELAWARE BEACHES-KENT-INLAND SUSSEX-
1042 AM EDT THU SEP 10 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN KENT AND CENTRAL
SUSSEX COUNTIES...
AT 1042 AM EDT...A STRONG THUNDERSTORM WAS 7 MILES NORTHEAST OF
MILLSBORO...OR 11 MILES EAST OF GEORGETOWN...MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...MILLSBORO...LEWES...MILTON...SELBYVILLE...BRIDGEVILLE...
DAGSBORO...MILLVILLE...ELLENDALE...HENLOPEN ACRES...CAPE HENLOPEN
STATE PARK...LONG NECK...OCEAN VIEW...FRANKFORD...SOUTH BETHANY AND
DEWEY BEACH.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM...AND
THE STORM WILL AFFECT THE BEACHES. FOR YOUR SAFETY...IMMEDIATELY MOVE
OFF THE BEACH AND SEEK SHELTER INDOORS.
LAT...LON 3845 7523 3873 7563 3895 7531 3880 7518
3880 7509 3867 7507 3869 7508 3869 7514
3864 7513 3862 7508 3866 7507 3861 7506
3859 7521 3857 7518 3858 7507 3860 7506
3845 7505
TIME...MOT...LOC 1442Z 254DEG 28KT 3865 7519Local storm report, Sep 10, 11:24 AM EDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1124 AM EDT THU SEP 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 AM FLOOD OCEAN TWP 40.24N 74.04W
09/10/2015 MONMOUTH NJ SOCIAL MEDIA
PORTIONS OF KINGS HIGHWAY AND WEST PARK AVENUE FLOODED
AND CLOSED.
&&
EVENT NUMBER PHI1500768
FRANCKLocal storm report, Sep 10, 11:26 AM EDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1126 AM EDT THU SEP 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 AM FLOOD SEA GIRT 40.13N 74.03W
09/10/2015 MONMOUTH NJ SOCIAL MEDIA
FIRST AVENUE FLOODED
&&
EVENT NUMBER PHI1500769
FRANCKSpecial weather statement, Sep 10, 12:14 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1214 PM EDT THU SEP 10 2015
DEZ002-101715-
KENT-
1214 PM EDT THU SEP 10 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL KENT COUNTY...
AT 1214 PM EDT...A STRONG THUNDERSTORM WAS OVER RISING SUN...OR NEAR
DOVER...MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DOVER...HARRINGTON...CAMDEN...CHESWOLD...BOWERS...WOODSIDE...VIOLA...
DOVER SPEEDWAY...ANDREWSVILLE...DOVER BASE HOUSING...RISING
SUN-LEBANON...RISING SUN...HAZLETTVILLE...WYOMING...FELTON...
FREDERICA...MAGNOLIA...LITTLE CREEK...LEIPSIC AND RIVERVIEW.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3910 7573 3927 7551 3928 7552 3932 7545
3925 7540 3924 7541 3920 7540 3915 7541
3907 7541 3903 7537 3884 7566
TIME...MOT...LOC 1614Z 223DEG 33KT 3911 7552The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 4:46 AM EDT | Special Weather Statement | PHI | Chester, Delaware, Philadelphia | 119 min |
| Sep 10, 12:02 PM EDT | Areal Flood Advisory | PHI | Philadelphia | 4 hr |
| Sep 10, 12:34 PM EDT | Flash Flood Watch | PHI | Berks, Bucks, Chester, Delaware, Lehigh, Montgomery and 2 more | 6 hr |
| Sep 10, 3:22 PM EDT | Areal Flood Advisory | PHI | Berks, Lehigh | 3 hr |
| Sep 10, 3:49 PM EDT | Areal Flood Advisory | PHI | Berks, Bucks, Chester, Lehigh, Montgomery | 3 hr |
| Sep 10, 4:14 PM EDT | Areal Flood Advisory | PHI | Carbon, Monroe, Northampton | 3 hr |
| Sep 10, 6:19 PM EDT | Flash Flood Warning | PHI | Chester, Montgomery | 116 min |
Nearby
Areal Flood Warnings in Pennsylvania, 2015Every areal flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.